View : 132 Download: 0

Approximation of multivariate functions on sparse grids by Kernel-based Quasi-interpolation

Title
Approximation of multivariate functions on sparse grids by Kernel-based Quasi-interpolation
Authors
Jeong B.Kersey S.N.Yoon J.
Ewha Authors
윤정호정병선
SCOPUS Author ID
윤정호scopus; 정병선scopus
Issue Date
2021
Journal Title
SIAM Journal on Scientific Computing
ISSN
1064-8275JCR Link
Citation
SIAM Journal on Scientific Computing vol. 43, no. 2, pp. A953 - A979
Keywords
Approximation orderKernelMultivariate approximationQuasi-interpolationRadial basis functionSparse grid
Publisher
Society for Industrial and Applied Mathematics Publications
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
In this study, we present a new class of quasi-interpolation schemes for the approximation of multivariate functions on sparse grids. Each scheme in this class is based on shifts of kernels constructed from one-dimensional radial basis functions such as multiquadrics. The kernels are modified near the boundaries to prevent deterioration of the fidelity of the approximation. We implement our scheme using the standard single-level method as well as the multilevel technique designed to improve rates of approximation. Advantages of the proposed quasi-interpolation schemes are twofold. First, our sparse approximation attains almost the same level convergence order as the optimal approximation on the full grid related to the Strang-Fix condition, reducing the amount of data required significantly compared to full grid methods. Second, the single-level approximation performs nearly as well as the multilevel approximation, with much less computation time. We provide a rigorous proof for the approximation orders of our quasi-interpolations. In particular, compared to another quasi-interpolation scheme in the literature based on the Gaussian kernel using the multilevel technique, we show that our methods provide significantly better rates of approximation. Finally, some numerical results are presented to demonstrate the performance of the proposed schemes. © 2021 Society for Industrial and Applied Mathematics
Show the fulltext
DOI
10.1137/20M1318055
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE